MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained yet.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a cardiac perforation and pericardial effusion (pe) occurred.The procedure was cancelled.During a watchman left atrial appendage closure (laac) procedure, a versacross connect laac kit was selected for use.The physician completed transseptal puncture and once getting to left atrium, it was noted a growing effusion.The procedure was stopped procedure to address effusion.A pericardiocentesis was performed and about 1000cc of blood was removed but pumped back into patient gradually.A bleeding was also reported.The patient was expected to fully recover.The device is not expected to be returned for analysis (disposed).
 
Event or Problem Description
It was reported that a cardiac perforation and pericardial effusion (pe) occurred.The procedure was cancelled.During a watchman left atrial appendage closure (laac) procedure, a versacross connect laac kit was selected for use.The physician completed transseptal puncture and once getting to left atrium, it was noted a growing effusion.The procedure was stopped procedure to address effusion.A pericardiocentesis was performed and about 1000cc of blood was removed but pumped back into patient gradually.A bleeding was also reported.The patient was expected to fully recover.The device is not expected to be returned for analysis (disposed).It was further confirmed that there was the inferior vena cava (ivc) and superior vena cava (svc) leading up to the fossa of the septum was tortuous and the septum was aneurysmal or 'floppy', which may have caused a more prominent tent into the left atrium.The difficulty was in getting to the septum due to a difficult femoral vein and abnormal ivc and svc.The pe was inferred to occur in the left atrium.Physician reported that the difficult anatomy of the patient led mostly to the complication that transpired.No act was taken yet, as the complication was noticed before act draw occurs.Once the patient was stable, they were moved to a recovery room.The patient was stable and recovering.No further issues reported.Current patient status was not disclosed.
 
Additional Manufacturer Narrative
Due to additional information received, this supplemental report is being submitted for the updated field describe event or problem (b5), in section b - describe event or problem.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
CA   55112
6514400979
MDR Report Key22170068
Report Number2124215-2025-37681
Device Sequence Number7957563
Product Code DXF
UDI-Device Identifier00685447010524
UDI-Public(01)00685447010524
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0007
Device Catalogue NumberVXAK0007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexUnknown
Patient RaceWhite